# SDR IXXA09SMN033S

- Difficulty date: March 27, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE NOSE SECTION EXTERIOR PRIMARY HEAT EXCHANGER AFT LOWER CORNER CRACKED AT STATION 12.000 LONGERON 27 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, AND REPAIR TRIPLER, FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 04-30-09, SEMAN DRAWING ED-4926 REV "IR" DATED 04-03-09, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.
